Table of Contents
International Journal of Combinatorics
Volume 2012 (2012), Article ID 284383, 9 pages
http://dx.doi.org/10.1155/2012/284383
Research Article

Total Vertex Irregularity Strength of the Disjoint Union of Sun Graphs

1Information System Study Program, University of Jember, Jember 68121, Indonesia
2Mathematics Education Study Program, University of Jember, Jember 68121, Indonesia

Received 11 January 2011; Accepted 31 March 2011

Academic Editor: R. Yuster

Copyright © 2012 Slamin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Slamin, Dafik, and Wyse Winnona, “Total Vertex Irregularity Strength of the Disjoint Union of Sun Graphs,” International Journal of Combinatorics, vol. 2012, Article ID 284383, 9 pages, 2012. doi:10.1155/2012/284383